BibTeX record: journals/jsyml/Jech82

download as .bib file

@article{DBLP:journals/jsyml/Jech82,
  author    = {Thomas Jech},
  title     = {On Hereditarily Countable Sets.},
  journal   = {J. Symb. Log.},
  year      = {1982},
  volume    = {47},
  number    = {1},
  pages     = {43--47},
  url       = {http://dx.doi.org/10.2307/2273380},
  doi       = {10.2307/2273380},
  timestamp = {Wed, 03 Sep 2014 05:01:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/Jech82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}